# SDR JJBA20240322079

- Difficulty date: March 15, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,383 hours, 28,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 18-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1 RH SIDE SERVICE DOOR FWD SILL CORRODED AT FR 18 AND 20 AROUND ANCHOR NUT. CF1 RH SIDE SERVICE DOOR FWD SILL BLENDED AT FR18 AND FR20 AROUND ANCHOR NUT AND FOUND OUT OF LIMITS. RH SIDE SERVICE DOOR FWD SILL AT FR18 REPAIR CARRIED OUT. RH SIDE SERVICE DOOR SILL AT FR20 REPAIR CARRIED OUT.
